# SDR TWAA9914603

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- Engine: Pwa JT8D1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3782017
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF ROLL, DUE TO RT ENG COMPRESSOR STALL.  FOUND RT ENG FUEL PUMP OUT PUT SHAFT SHEARED.  REPLACED FUEL PUMP ASSY.  CC00 7-20-99 STL.
